Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 2, NWS Wilmington, OH

January 9, 20084 counties in Ohio

NWS Wilmington, OH issued this river flood warning at Jan 9, 2008, 2:17 AM EST for 4 counties in Ohio. It took effect at Jan 9, 2008, 2:40 AM EST. It was in force for 128 days.

The area

The counties it named.

The facts

Issued
Jan 9, 2008, 2:17 AM EST (07:17 UTC)
In effect from
Jan 9, 2008, 2:40 AM EST
Expired
May 16, 2008, 7:46 AM EDT
In force
128 days
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Clermont County, OH, Hamilton County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Miami River at Milford (MLGO1).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03245500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KILN 090717
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
217 AM EST WED JAN 09 2008

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY

DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY 
BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

OHC109-149-091917-
/O.NEW.KILN.FL.W.0002.080109T0740Z-080110T1315Z/
/SIDO1.1.ER.080109T0740Z.080109T1800Z.080110T0715Z.NO/
217 AM EST WED JAN 09 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL THURSDAY MORNING.
* AT 2 AM THE STAGE WAS 9.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO
  RISE TO NEAR 12.4 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* AT STAGES NEAR 12.0 FEET, THE RIVER BREACHES THE BANK ON RIVERSIDE 
  DRIVE...WITH FLOODING OF CUSTENBORDER FIELD AT THE EAST RIVER 
  INTAKE. FLOODING OF PROPERTIES OCCURS ALONG THE RIVER ON RIVERSIDE 
  DRIVE FROM THE BK ROOT BEER STAND TO THE CITY LIMITS.
  

$$
5 follow-up statements
000 
WGUS81 KILN 091108
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
608 AM EST WED JAN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY
  WEST FORK OF WHITEWATER RIVER AT ALPINE

OHC109-149-091908-
/O.EXT.KILN.FL.W.0002.000000T0000Z-080110T1127Z/
/SIDO1.1.ER.080109T0734Z.080109T1800Z.080110T0527Z.NO/
608 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL THURSDAY MORNING.
* AT 5 AM THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT STAGES NEAR 11.0 FEET, CUSTENBORDER FIELD BEGINS TO FLOOD.
  

$$

INC041-047-091800-
/O.EXT.KILN.FL.W.0003.000000T0000Z-080109T1800Z/
/ALPI3.1.ER.080109T1200Z.080109T1200Z.080109T1200Z.UU/
608 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* UNTIL THIS AFTERNOON.
* AT 4 AM THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE THIS MORNING AND THEN
  DROP BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 17.0 FEET, FLOODING OF LOW LYING AGRICULTURAL LAND 
  CAN BE EXPECTED IN SOUTHERN FAYETTE COUNTY.
  

$$
000 
WGUS81 KILN 091633
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1133 AM EST WED JAN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY

OHC109-149-100033-
/O.EXT.KILN.FL.W.0002.000000T0000Z-080110T0205Z/
/SIDO1.1.ER.080109T0734Z.080109T1245Z.080109T2005Z.NO/
1133 AM EST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* UNTIL THIS EVENING.
* AT 11 AM THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER IS FALLING AND WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.

$$
000 
WGUS81 KILN 092109
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EST WED JAN 09 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT SIDNEY

OHC109-149-092139-
/O.CAN.KILN.FL.W.0002.000000T0000Z-080110T0205Z/
/SIDO1.1.ER.080109T0734Z.080109T1245Z.080109T1930Z.NO/
409 PM EST WED JAN 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT SIDNEY
* AT 3 PM THE STAGE WAS 9.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 10.0 FEET, THE RIVER APPROACHES THE BANK ON THE WEST
  SIDE OF CUSTENBORDER FIELD. AT STAGES ABOVE 10 FEET...CITY 
  OFFICIALS BEGIN FLOOD OPERATIONS.
  

$$
000 
WGUS41 KILN 160622
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
222 AM EDT FRI MAY 16 2008

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT MILFORD

DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY 
BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

OHC025-061-161822-
/O.NEW.KILN.FL.W.0002.080516T0851Z-080517T0453Z/
/MLGO1.1.ER.080516T0851Z.080516T1200Z.080516T2253Z.NO/
222 AM EDT FRI MAY 16 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MIAMI RIVER AT MILFORD
* UNTIL LATE TONIGHT.
* AT 2 AM THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY DAYBREAK AND CONTINUE TO 
  RISE TO NEAR 18.2 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 19 FEET, FLOODING OCCURS IN LOWLAND AREAS OF MILFORD 
  AND TERRACE PARK...INCLUDING PORTIONS OF ROUND BOTTOM ROAD IN 
  ANDERSON TOWNSHIP.
  

$$
000 
WGUS81 KILN 161146
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 AM EDT FRI MAY 16 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT MILFORD

OHC025-061-161216-
/O.CAN.KILN.FL.W.0002.000000T0000Z-080517T0453Z/
/MLGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
746 AM EDT FRI MAY 16 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MIAMI RIVER AT MILFORD
* AT 7 AM THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 17 FEET.
* THE RIVER CRESTED NEAR THE FLOOD STAGE OF 17 FEET.  THE RIVER WILL 
  CONTINUE TO FALL TO 9.7 FEET BY TOMORROW MORNING.
  
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jan 8, 9:31 PM EST, 4 hours 46 minutes earlier.

Area forecast discussion, Jan 8, 9:31 PM EST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EST TUE JAN 8 2008

.SYNOPSIS...
EXPECT WIDESPREAD RAIN SHOWERS...GUSTY WINDS AND ISOLATED
THUNDERSTORMS OVERNIGHT...AS A COLD FRONT MOVES ACROSS THE OHIO
VALLEY. HIGH PRESSURE WILL BUILD INTO THE REGION FOR WEDNESDAY AND
WEDNESDAY NIGHT...WITH DRY CONDITIONS EXPECTED. TEMPERATURES WILL
REMAIN ABOVE NORMAL BEHIND THE FRONT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LATEST SFC MAP SHOWS A COLD FRONT EXTENDING FROM SFC LOW OVER
LOWER MI...THRU WESTERN INDIANA AND WRN KY INTO THE LWR MS VLY.
WIDESPREAD SHOWERS HAVE MOVED INTO THE WESTERN PORTION OF FA
AHD OF THIS FRONT. AS STRONG S/W EJECTS NE...LOW LEVEL JET
EXPECTED TO INCREASE TO ABOVE 70KTS INTO OHIO VLY. THIS WL ACT
TO INCREASE LOW LEVEL FORCING WL SHUD INCREASE SHOWER AND TSTM
POTENTIAL. EXPECT CONVECTION TO BECOME MORE LINEAR AND THIS
IS STARTING TO BE OBSERVED IN THE RADAR SIGNATURES TO OUR SW.
GIVEN VERY STRONG WINDS IN THE LOW LEVELS..THE POTENTIAL EXISTS
FOR TRANSPORTING SOME OF THESE WINDS TO THE SFC.

HAVE CONTD WIND ADVSY OVERNIGHT GIVEN WIND GUST POTENTIAL OF
45 TO 50 MPH MAINLY IN THE VICINITY OF THE FRONT. THERE IS DECENT
DIRECTIONAL AND SPEED SHEAR...SO SOME STORMS MAY HAVE ROTATION AS
WELL. PREV FCST IN GOOD SHAPE AND ONLY UPDATED TO FRESHEN UP THE
FCST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
FOR WEDNESDAY...THE FRONT MOVES QUICKLY OFF TO THE EAST AND HIGH
PRESSURE BUILDS OVER THE REGION.  MORNING CLOUDINESS WILL DECREASE
WEST TO EAST DURING THE AFTERNOON.  HIGH TEMPS WILL REMAIN ABOVE
NORMAL BEHIND THE FRONT...RANGING FROM THE UPPER 40S TO MID 50S
NORTH TO SOUTH.

WEDNESDAY NIGHT...CONDITIONS SHOULD REMAIN DRY...ALTHOUGH THE NAM IS
STRONGER...FASTER AND FURTHER NORTH AND WEST THAN THE GFS WITH A
WEAK SOUTHERN DISTURBANCE.  LOWS WILL DIP INTO THE LOWER 30S FOR THE
MOST PART.

THURSDAY INTO THURSDAY NIGHT...THE NAM AND GFS ARE SOMEWHAT IN
DISAGREEMENT WITH BASIC FEATURES. GENERALLY THOUGH...ANOTHER AREA OF
LOW PRESSURE WILL TRACK ACROSS THE WESTERN GREAT LAKES...DRAGGING A
COLD FRONT ACROSS THE AREA.  MEANWHILE...A WEAKER CIRCULATION IS
PROGGED TO DEVELOP ACROSS KY AND MOVE NE...WITH MORE ORGANIZED PCPN
LIKELY ACROSS SOUTHERN OHIO AND KY...WITH HIGH CHANCE POPS ELSEWHERE.
HIGH TEMPS THURSDAY WILL REMAIN ABOVE NORMAL...SIMILAR TO HIGH
TEMPS WEDNESDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
NORTHWEST FLOW OFF LAKE MICHIGAN BEHIND DEPARTING LOW PRESSURE MAY
RESULT IN A FEW RAIN AND SNOW SHOWERS ON FRIDAY. TEMPERATURES MAY
FALL DURING THE DAY IN COLD ADVECTION PATTERN. EXPECT DRY WEATHER ON
SATURDAY UNDER HIGH PRESSURE. WEAK AND SLOW MOVING LOW PRESSURE WILL
BRING A CHANCE OF SNOW SHOWERS LATE SATURDAY NIGHT THROUGH MONDAY.
DRY CONDITIONS WILL FOLLOW THE LOW ON TUESDAY.

TEMPERATURES ARE FORECAST TO BE SLIGHTLY ABOVE NORMAL ON FRIDAY AND
SATURDAY...SLIPPING TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH TUESDAY.
WENT A BIT WARMER THAN GRIDDED MOS GUIDANCE...IN PART TO MATCH
BETTER WITH SURROUNDING OFFICES.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
BROAD UPPER LEVEL TROF OVER THE PLAINS TO LIFT NE THRU THE OHIO
VALLEY AND INTO THE GREAT LAKES BY WED MORNING. ASSOCIATED COLD
FRONT FROM ILLINOIS THRU THE LOWER MS VLY TO PUSH EAST THRU THE
TAF SITES BETWEEN 04Z AND AND 07Z. AHEAD OF THIS FRONT MOIST SWRLY
FLOW COMBINED WITH FAVORABLE FORCING WILL LEAD TO SHOWERS
BECOMING MORE NUMEROUS THRU THE EVENING. SOME ELEVATED INSTBY
AFFECTS MAINLY THE SRN TAF SITES THIS EVENING BUT DUE TO WEAKENING
TREND OF INSTBY AND VERY LIMITED COVERAGE OF POTENTIAL TSTMS...HAVE
ELECTED TO LIMIT MENTION TO CB IN THE TAFS. HAVE CIGS COMING DOWN
INTO MVFR CAT IN PRECIP AND THESE LOW CIGS ARE EXPECTED TO CONT
THRU THE NIGHT. EXPECT THESE CIGS TO CLEAR EARLY WED MORNING. MAIN
CONCERN TONIGHT IS STRONG WINDS. SOUTH WINDS WILL REMAIN GUSTY
AHEAD OF THE FRONT. AFTER THE FRONT PASSES THERE WILL BE A PERIOD
OF SEVERAL HOURS WITH GUSTS OF 40 TO 45KTS POSSIBLE. GUSTS WILL
DIMINISH TOWARDS 12Z AND CONTINUE TO DROP OFF DURING THE DAY ON
TUESDAY.

OUTLOOK...MVFR CIGS AND VSBYS POSSIBLE THURSDAY AFTERNOON THROUGH
FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 7 AM EST WEDNESDAY FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...AR
SHORT TERM...
LONG TERM...CONIGLIO
AVIATION...AR
Hazardous weather outlook, Jan 9, 1:55 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
155 AM EST WED JAN 9 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-100700-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
155 AM EST WED JAN 9 2008

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 8, 10:30 PM EST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1030 PM EST TUE JAN 8 2008

INZ066-074-OHZ070-071-077-090430-
FRANKLIN IN-DEARBORN IN-HAMILTON OH-BUTLER OH-WARREN OH-
1030 PM EST TUE JAN 8 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...BUTLER...
NORTHERN HAMILTON...EASTERN DEARBORN AND EXTREME SOUTHEASTERN
FRANKLIN COUNTIES THROUGH 1130 PM EST...

AT 1029 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLEGE CORNER ON THE INDIANA-OHIO BORDER...TO BRIGHT IN DEARBORN
COUNTY...MOVING NORTHEAST AT 55 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS AT 50 TO 55 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...HAMILTON...OXFORD...MIDDLETOWN...THE NORTHERN CINCINNATI
SUBURBS...MASON...WEST CHESTER...LEBANON... HARRISON...
COLLINSVILLE...AND LAWRENCEBURG.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

RYAN
Local storm report, Jan 8, 10:46 PM EST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 PM EST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     DAYTON                  39.78N 84.20W
01/08/2008  M0 MPH           MONTGOMERY         OH   ASOS

            56 MPH GUST MEASURED AT DAYTON INTL AIRPORT

&&

RYAN
Local storm report, Jan 8, 11:07 PM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1107 PM EST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     5 NW BELLBROOK          39.68N 84.16W
01/08/2008                   MONTGOMERY         OH   TRAINED SPOTTER

            LARGE BRANCHES BROKEN

&&

JC
Local storm report, Jan 9, 12:15 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1215 AM EST WED JAN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     TSTM WND DMG     SPRINGFIELD             39.93N 83.80W
01/09/2008                   CLARK              OH   LAW ENFORCEMENT

            TREES DOWN

&&

JC
Local storm report, Jan 9, 12:57 AM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 AM EST WED JAN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     REYNOLDSBURG            39.96N 82.80W
01/09/2008                   FRANKLIN           OH   PUBLIC

            STRUCTURAL DAMAGE REPORTED.

&&

SFH
Local storm report, Jan 9, 1:33 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
133 AM EST WED JAN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     CANAL WINCHESTER        39.85N 82.82W
01/09/2008                   FRANKLIN           OH   PUBLIC

            STRUCTURAL DAMAGE REPORTED.

1250 AM     TSTM WND DMG     PICKERINGTON            39.89N 82.77W
01/09/2008                   FAIRFIELD          OH   PUBLIC

            STRUCTURAL DAMAGE REPORTED.

0103 AM     TSTM WND DMG     PATASKALA               40.00N 82.67W
01/09/2008                   LICKING            OH   PUBLIC

            TREES DOWN.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:50 PM ESTAreal Flood AdvisoryILNButler, Darke, Hamilton, Preble3 hr
Jan 8, 10:31 PM ESTSevere Thunderstorm WarningILNMontgomery, Preble44 min
Jan 8, 10:48 PM ESTSevere Thunderstorm WarningILNMiami, Montgomery42 min
Jan 8, 11:03 PM ESTSevere Thunderstorm WarningILNButler, Montgomery, Warren42 min
Jan 8, 11:23 PM ESTSevere Thunderstorm WarningILNClark, Greene, Montgomery, Warren52 min
Jan 8, 11:29 PM ESTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Darke, Greene, Hardin and 7 more5 hr
Jan 8, 11:29 PM ESTSevere Thunderstorm WarningILNChampaign, Clark46 min
Jan 8, 11:35 PM ESTRiver Flood WarningILNAdams129 days
Jan 8, 11:45 PM ESTSevere Thunderstorm WarningILNClinton, Warren32 min
Jan 8, 11:52 PM ESTSevere Thunderstorm WarningILNAdams38 min
Jan 8, 11:57 PM ESTSevere Thunderstorm WarningILNMadison, Union48 min
Jan 9, 12:07 AM ESTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto38 min
Jan 9, 12:15 AM ESTSevere Thunderstorm WarningILNFayette, Pickaway, Ross33 min
Jan 9, 12:53 AM ESTSevere Thunderstorm WarningILNFairfield, Licking52 min
Jan 9, 1:03 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking42 min
Jan 9, 1:17 AM ESTAreal Flood AdvisoryILNDarke, Preble5 hr
Jan 9, 2:25 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren128 days
Jan 9, 8:30 AM ESTRiver Flood AdvisoryILNAdams, Delaware, Franklin, Hamilton, Highland, Ross202 days

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.